Sunday, June 26, 2011

day +1405

The weather in New York City has been incredible the past couple of days, which has offered wonderful photographic opportunities. Most of this week is shaping up to be on the warm side but dry.

Physically, my left knee has started to give me problems. For the past several days, it has been difficult to walk without experiencing pain in that knee. It's very odd because I didn't have any knee pain previously. I wonder if it's due to any of the new medications. On Friday, I contacted my oncologist's office to inform them of this development. My nurse told me it is possible that one of the medications could be the cause. For the moment, I was told to keep an eye on it. If it worsens, let them know. Before heading out this morning to take photographs, I did take two Tylenols and it helped.

At the same time that I'm very thin, I've become increasingly aware that my face and abdomen have both fattened a bit. I find it strange because while my jeans are way too large on me and I've lost all muscle tone, my face seems to have swelled, the so-called "chipmunk effect." I suspect this is due to the steroids. In fact, one possible side effect of Budesonide is swelling of the face. I will contact my medical team tomorrow to inform of this.

Changing gears, last week NASA released this incredibly gorgeous image of the galaxy cluster Abell 2744, nicknamed Pandora's Cluster.

Incredible, isn't it?

0 Comments:

Post a Comment

<< Home